# SDR UIEA2015121700750

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Liner
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT DOOR HAS DAMAGE TO DOOR LINER COVERING.  CLEANED AREA, PREPARED FOR & APPLIED REPAIR IAW AMM 25-00-00 801.
